American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65D10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] O. Kounchev and H. Render. Polyharmonic splines on grids $\mathbb{Z}\times a\mathbb{Z}^{n}$ and their limits. Math. Comp. 74 (2005) 1831-1841. MR 2164099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Steven P. Ellis. Instability of statistical factor analysis. Proc. Amer. Math. Soc. 132 (2004) 1805-1822. MR 2051145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Yves Nievergelt. Perturbation analysis for circles, spheres, and generalized hyperspheres fitted to data by geometric total least-squares. Math. Comp. 73 (2004) 169-180. MR 2034115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jinchao Xu and Zhimin Zhang. Analysis of recovery type a posteriori error estimators for mildly structured grids. Math. Comp. 73 (2004) 1139-1152. MR 2047081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Xuli Han. Piecewise quadratic trigonometric polynomial curves. Math. Comp. 72 (2003) 1369-1377. MR 1972741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. Schaback. Improved error bounds for scattered data interpolation by radial basis functions . Math. Comp. 68 (1999) 201-216. MR 1604379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Heike Faßbender. On numerical methods for discrete least-squares approximation by trigonometric polynomials. Math. Comp. 66 (1997) 719-741. MR 1408374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Knut Mørken and Karl Scherer. A general framework for high-accuracy parametric interpolation. Math. Comp. 66 (1997) 237-260. MR 1372007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] I. C. Demetriou. Discrete piecewise monotonic approximation by a strictly convex distance function . Math. Comp. 64 (1995) 157-180. MR 1270617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M. J. Baines. Algorithms for optimal discontinuous piecewise linear and constant $L\sb 2$ fits to continuous functions with adjustable nodes in one and two dimensions . Math. Comp. 62 (1994) 645-669. MR 1223231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Knut S. Eckhoff. Accurate and efficient reconstruction of discontinuous functions from truncated series expansions . Math. Comp. 61 (1993) 745-763. MR 1195430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Lothar Reichel and Gerhard Opfer. Chebyshev-Vandermonde systems . Math. Comp. 57 (1991) 703-721. MR 1094957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Alfred S. Cavaretta, Wolfgang Dahmen and Charles A. Micchelli. Stationary subdivision. Memoirs of the AMS 93 (1991) MR 1079033.
Book volume table of contents   

[14] R. T. Farouki and C. A. Neff. On the numerical condition of Bernstein-B\'ezier subdivision processes . Math. Comp. 55 (1990) 637-647. MR 1035933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Zheng Yan. Piecewise cubic curve-fitting algorithm . Math. Comp. 49 (1987) 203-213. MR 890262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] G. W. Stewart. On the asymptotic behavior of scaled singular value and $QR$ decompositions . Math. Comp. 43 (1984) 483-489. MR 758196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] F. Locher. Interpolation on uniform meshes by the translates of one function and related attenuation factors . Math. Comp. 37 (1981) 403-416. MR 628704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Richard L. Shrager and Edward Hill. Nonlinear curve-fitting in the $L\sb{1}$ and $L\sb{\infty }$\ norms . Math. Comp. 34 (1980) 529-541. MR 559201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] C. C. Paige. Computer solution and perturbation analysis of generalized linear least squares problems . Math. Comp. 33 (1979) 171-183. MR 514817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] D. H. Thomas. Pseudospline interpolation for space curves . Math. Comp. 30 (1976) 58-67. MR 0400651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] R. E. Barnhill and J. A. Gregory. Polynomial interpolation to boundary data on triangles . Math. Comp. 29 (1975) 726-735. MR 0375735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Hermann G. Burchard. Extremal positive splines with applications to interpolation and approximation by generalized convex functions. Bull. Amer. Math. Soc. 79 (1973) 959-963. MR 0338620.
Abstract, references, and article information   
View Article: PDF

[23] Stephen Hilbert. A mollifier useful for approximations in Sobolev spaces and some applications to approximating solutions of differential equations . Math. Comp. 27 (1973) 81-89. MR 0331715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] D. Kershaw. The orders of approximation of the first derivative of cubic splines at the knots . Math. Comp. 26 (1972) 191-198. MR 0300403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1